m+Medelevator.RU
← Поиск публикаций
Nederlands tijdschrift voor geneeskunde · 2014

[Convulsions due to an interaction between anti-epileptic drugs and rifampicin].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hanrath Maarten A, Swart Eleonora L

Аннотация

BACKGROUND: Anti-epileptic drugs (AEDs) have a small therapeutic window, so it is important to monitor plasma levels. Inadequate plasma levels may lead to convulsions. Many AEDs are cleared hepatically, and there are many drug interactions that are known to lead to changes in plasma levels.

CASE DESCRIPTION: A 54-year-old woman with known epilepsy developed convulsions after using rifampicin and flucloxacillin, despite the use of maintenance treatment in the form of carbamazepine, valproic acid and clonazepam. Since rifampicin is known to induce several cytochrome P450 enzymes and clearance of the anti-epileptic drug used may be affected by this, it can be assumed that the convulsions were caused by rifampicin. This interaction is however not mentioned in the Dutch 'G-standard' database.

CONCLUSION: Rifampicin is known to be a strong inducer of various cytochrome P450 enzymes. This case description shows that the use of rifampicin may lead to convulsions. For this reason, these interactions should be included in the Dutch G-standard database.

Предметные рубрики MeSH